# SDR SWAA000713

- Difficulty date: April 12, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 17,076 hours, 15,425 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 65C28110
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, L/E TRANSIT LIGHTS ILLUMINATED ON BOTH PANELS.  C/W BITE CHECK AND DEFERRED PER MEL, LATER ON AT MDW OPERATED L/E DEVICES SEVERAL TIMES.  NO DEFECT NOTED PER MM.
